# SDR UPS96220805

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, WHILE WORKING CARD 577368 FOUND FLOOR SUPPORT AT STA 352 RBL 47 TO RBL 14 TO HAVE CORROSION AT WL 171.  REMOVED FLOOR SUPPORT ANGLE, FABRICATED AND INSTALLED REPLACEMENT PART IAW SRM 53-10-1, 51-20-2, 51-10-1.
